MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8313, XXS ALEXIS WND PROT/RET 5/BX; KGW

APPLIED MEDICAL RESOURCES C8313, XXS ALEXIS WND PROT/RET 5/BX; KGW
Model Number C8313
Medical Device Problem Codes Material Fragmentation (1261); Material Perforation (2205)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation, but a lot # is provided.A device history report is to be reviewed by engineering.A final report will be sent once the results have been analyzed.
 
Event or Problem Description
Procedure performed: unk.(b)(4) received via maude database: (b)(4).Event description: "when removing a portion of the stomach via the port site, the alexis wound protector broke.A portion of the wound protector was in the abdomen.The surgeon removed the complete broken portion that was in the abdomen.X-ray was obtained.X-ray was negative." type of intervention: "the surgeon removed the complete broken portion that was in the abdomen." patient status: unk.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
C8313, XXS ALEXIS WND PROT/RET 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7335029
Report Number2027111-2018-00103
Device Sequence Number13572758
Product Code KGW
UDI-Device Identifier00607915118129
UDI-Public(01)00607915118129(17)200920(30)01(10)1306143
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K041711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/20/2020
Device Model NumberC8313
Device Catalogue Number101355501
Device Lot Number1306143
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date03/19/2018
Patient Sequence Number1